# SDR HEEA064382

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 6876925
- Condition: Mismanufactured
- Location: Engine Oil
- Part time: 2,607 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FAILED DIMENSIONAL REQUIREMENTS OF CEB1307 ON OIL FILTER INLET TUBE ASSY.  INSTALLED NEW PART.
